# SDR AALA201508259017

- Difficulty date: August 9, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 57,543 hours, 24,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM BETWEEN FRAME 64 & 67 + 10", -Y465.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472816.
